# SDR ASOA20130519038

- Difficulty date: May 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 28,277 hours, 15,519 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CREW REPORTED AT 10,000 STARTED THE APU AND RECEIVED A FIRE INDICATION.  RAN THE QRH AND DEPLETED THE FIRE BOTTLE.  MX INSPECTED AND FOUND NO EVIDENCE OF FIRE. RELEASED ACFT IAW MEL 26-22-00.  OPEN
